Journal of Symbolic Logic

Alfred Tarski

Wilfrid Hodges

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 4 (1986), 866-868.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742225

Mathematical Reviews number (MathSciNet)
MR865913

Zentralblatt MATH identifier
0647.03001

JSTOR
links.jstor.org

Citation

Hodges, Wilfrid. Alfred Tarski. J. Symbolic Logic 51 (1986), no. 4, 866--868. https://projecteuclid.org/euclid.jsl/1183742225


Export citation